Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2011, 4:05 PM EDT for Fulton County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2011, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 1, 2011, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 35 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1954 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359 WWUS82 KFFC 012005 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT FRI JUL 1 2011 GAZ032-033-043-044-012030- 405 PM EDT FRI JUL 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT... AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SIX FLAGS OVER GEORGIA...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BANKHEAD...CASCADE HEIGHTS...SIX FLAGS OVER GEORGIA...MABLETON...AUSTELL...SWEETWATER CREEK STATE PARK...SANDTOWN...CAMPBELLTON...UNION CITY...FAIRBURN AND CHAPEL HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3354 8455 3367 8478 3386 8460 3376 8441 TIME...MOT...LOC 2005Z 033DEG 5KT 3373 8456 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:30 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 1, 3:30 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI JUL 1 2011
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MODELS SIMILAR WITH THE UPPER TROF ALONG THE ATLANTIC SEA BOARD
SHIFTING FARTHER OUT TO SEA DURING THE PERIOD AS AN UPPER RIDGE
CENTERED OVER THE CENTRAL U.S. BUILDS EASTWARD. MEANWHILE...WEAK
SURFACE HIGH PRESSURE REMAINS OVER THE SOUTHEASTERN STATES...BUT
MODELS CONTINUE TO SHOW A WEAK SURFACE BOUNDARY MEANDERING ACROSS
OUR COUNTY WARNING AREA WHICH MAY SERVE AS A FOCUS FOR ISOLATED TO
SCATTERED CONVECTION DURING THE AFTERNOONS AND EVENINGS. CURRENTLY
SEEING SOME CONVECTION OVER THE SOUTHERN HALF OF OUR AREA...AND
WILL CONTINUE LOW POPS THERE INTO THE EARLY EVENING HOURS. WITH
MODELS SHOWING THE REMNANTS OF THE WEAK BOUNDARY FARTHER NORTH
SATURDAY AND SUNDAY...WILL BLANKET MUCH OF THE COUNTY WARNING AREA
WITH SLIGHT CHANCE TO LOW CHANCE POPS. OVERALL...MAV-MET MOS TEMPS
SIMILAR THROUGH THE PERIOD...THOUGH MAV RUNNING A TAD COOLER ON
OVERNIGHT LOWS. WILL GO WITH A MAV/MET BLEND AS A GENERAL RULE
THROUGH THE PERIOD.
.LONG TERM /MONDAY THROUGH FRIDAY/...
EXTENDED PROGS SIMILAR WITH HOLDING ON TO THE REMNANTS OF A WEAK
SURFACE BOUNDARY ACROSS NORTH CENTRAL GEORGIA THROUGH MUCH OF THE
PERIOD. THIS FEATURE ALONG WITH AFTERNOON HEATING MAY BE ENOUGH TO
GENERATE ISOLATED-SCATTERED CONVECTION EACH DAY. WITH CURRENT
EXTENDED FORECAST ALREADY LEANING THIS WAY...HAVE NOT MADE ANY
CHANGES. ABOVE NORMAL TEMPS CONTINUING WITH HIGHS GENERALLY IN THE
90S AND LOWS IN THE 60S AND 70S.
&&
.CLIMATE...
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
RECORDS FOR 07-04
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 71 1940 75 1980 57 1996
1931
KATL 99 1948 72 1940 75 1993 59 1967
1922 1980 1933
1931
KCSG 99 2006 80 1994 76 2000 64 1986
1998
1997
KMCN 101 1979 74 1940 79 1931 59 1967
&&
.AVIATION...
18Z UPDATE...
A SURFACE TROUGH NEAR A CSG-MCN-AGS LINE WILL PROVIDE A FOCUS FOR
ISOLATED TSTMS AROUND THOSE SITES THIS AFTERNOON-EARLY EVENING. HAVE
KEPT TEMPO FOR CSG AND MCN. HAVE ADDED CB TO OTHER TAF SITES DUE TO
UNCERTAINTY OF EFFECTS OF SURFACE BOUNDARY AND ALSO SHORT WAVE
DRIFTING SOUTHWARD INTO TN. CEILINGS GENERALLY 4 TO 5THSD FT SCT TO
BKN THIS AFTERNOON AND EVENING. WINDS BASICALLY LIGHT AND VARIABLE
GOING SE TO SW 5KT OR LESS. SHOULD BE VARIABLE OR CALM OVERNIGHT.
LOOKS LIKE A MORE SOUTHWEST DIRECTION FAVORED FOR SATURDAY.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WINDS.
MEDIUM TO HIGH ON REMAINING ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 96 70 96 / 10 20 20 20
ATLANTA 73 95 74 94 / 10 20 20 20
BLAIRSVILLE 64 89 66 90 / 10 30 30 30
CARTERSVILLE 63 97 66 97 / 10 20 20 20
COLUMBUS 73 97 74 95 / 20 20 20 20
GAINESVILLE 72 94 71 94 / 10 20 20 30
MACON 71 97 71 95 / 20 20 20 20
ROME 64 98 66 98 / 10 10 10 20
PEACHTREE CITY 68 95 68 94 / 10 20 20 20
VIDALIA 71 95 71 94 / 20 20 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
49Hazardous weather outlook, Jul 1, 4:46 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 446 AM EDT FRI JUL 1 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 446 AM EDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE STALLED ACROSS CENTRAL GEORGIA WILL PROVIDE THE FOCUS FOR ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. THE GREATER CHANCE FOR AFTERNOON THUNDERSTORM DEVELOPMENT WILL BE GENERALLY SOUTH OF A LINE FROM CARROLLTON TO ATHENS. .DISCUSSION... A WEAK SURFACE TROUGH OF LOW PRESSURE MEANDERING ACROSS CENTRAL GEORGIA WILL SERVE AS THE MAIN FOCUS FOR ISOLATED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. WEAK INSTABILITY AND WIND SHEAR WILL HELP HOLD THUNDERSTORM DEVELOPMENT BELOW SEVERE LIMITS. HOWEVER... AN ISOLATED PULSE SEVERE STORM CANNOT BE RULED OUT AS AN UPPER LEVEL DISTURBANCE IS EXPECTED TO TRAVERSE THE STATE DURING MAX HEATING. OTHERWISE... THE THUNDERSTORM THREAT WILL GREATLY DIMINISH BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 1, 2:52 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT FRI JUL 1 2011
GAZ096-107-011930-
252 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI AND BLECKLEY COUNTIES UNTIL 330 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROYAL...MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI
AND BLECKLEY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE CARY...ROYAL...COLEY STATION...MAGNOLIA...
PORTER...COCHRAN...PAULK...OCMULGEE PUBLIC FISHING AREA...PULASKI
STATE PRISON...MOBLEY CROSSING...HARTFORD AND BAILEYS PARK.
&&
LAT...LON 3231 8357 3240 8353 3239 8351 3241 8348
3246 8349 3253 8335 3250 8325 3235 8329
3234 8330 3233 8329 3231 8330 3229 8334
3226 8336
TIME...MOT...LOC 1853Z 017DEG 7KT 3244 8338Special weather statement, Jul 1, 3:23 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT FRI JUL 1 2011 GAZ072-073-084-012000- 323 PM EDT FRI JUL 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN JONES...WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOPERS...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SCOTTSBORO...PANCRAS... BROWNS CROSSING...COOPERS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3286 8323 3294 8344 3309 8335 3303 8316 TIME...MOT...LOC 1923Z 025DEG 7KT 3299 8330
Special weather statement, Jul 1, 3:24 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUL 1 2011
GAZ070-071-012000-
324 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 400 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JOHNSTONVILLE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE AND LAMAR COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HIGH FALLS STATE PARK...CHAPPEL MILL...
LIBERTY HILL...JOHNSTONVILLE...COLLIER...REDBONE...GOGGINS...MILNER
AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3318 8414 3318 8413 3320 8410 3320 8401
3309 8391 3296 8409 3315 8423
TIME...MOT...LOC 1924Z 037DEG 4KT 3311 8405Special weather statement, Jul 1, 3:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 1 2011
GAZ067-012000-
328 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 400 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRIS CITY...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ODESSADALE...HARRIS CITY...WARM SPRINGS...
GREENVILLE...DURAND AND STOVALL. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3308 8479 3297 8461 3285 8470 3286 8474
3287 8475 3287 8481 3290 8487 3293 8486
3301 8487
TIME...MOT...LOC 1928Z 038DEG 5KT 3295 8477Special weather statement, Jul 1, 3:49 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT FRI JUL 1 2011
GAZ074-085-012015-
349 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 415 PM EDT...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF OCONEE...MOVING SOUTHWEST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE OCONEE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3281 8273 3270 8282 3272 8286 3271 8295
3272 8296 3275 8294 3277 8296 3280 8296
3286 8300 3294 8288
TIME...MOT...LOC 1950Z 046DEG 10KT 3281 8288Special weather statement, Jul 1, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT FRI JUL 1 2011 GAZ032-033-043-044-012030- 405 PM EDT FRI JUL 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT... AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SIX FLAGS OVER GEORGIA...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BANKHEAD...CASCADE HEIGHTS...SIX FLAGS OVER GEORGIA...MABLETON...AUSTELL...SWEETWATER CREEK STATE PARK...SANDTOWN...CAMPBELLTON...UNION CITY...FAIRBURN AND CHAPEL HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3354 8455 3367 8478 3386 8460 3376 8441 TIME...MOT...LOC 2005Z 033DEG 5KT 3373 8456
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 44 min |
| Jun 30, 9:24 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Jun 30, 9:56 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 49 min |
| Jul 1, 2:52 PM EDT | Special Weather Statement | FFC | Bleckley | 38 min |
| Jul 1, 3:23 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 1, 3:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 1, 3:28 PM EDT | Special Weather Statement | FFC | Meriwether | 32 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jul 1, 4:41 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Jul 1, 4:48 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 1, 5:22 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jul 1, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 35 min |
| Jul 1, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 33 min |
| Jul 1, 5:56 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.